Vector bundles of degree zero over an elliptic curve
Comptes Rendus. Mathématique, Volume 335 (2002) no. 4, pp. 351-354.

In this Note we study indecomposable vector bundles of degree zero over an elliptic curve. We show that each bundle generates a ring and a Tannakian category, such that the ring and the group scheme associated to the Tannakian category are of the same dimension. Furthermore we show that the result does not extend to curves of genus 2.

Dans cette Note, nous étudions les fibrés vectoriels indécomposables de degré zéro sur une courbe elliptique. Nous montrons que chaque fibré engendre un anneau et une catégorie tannakienne tels que l'anneau et le schéma en groupes associé à la catégorie soient de la même dimension. De plus, nous montrons que ce résultat ne s'étend pas aux courbes de genre 2.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02478-0
Lekaus, Silke 1

1 FB 6 – Mathematik, Universität Essen, Universitätsstraße 3, 45117 Essen, Germany
@article{CRMATH_2002__335_4_351_0,
     author = {Lekaus, Silke},
     title = {Vector bundles of degree zero over an elliptic curve},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {351--354},
     publisher = {Elsevier},
     volume = {335},
     number = {4},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02478-0},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02478-0/}
}
TY  - JOUR
AU  - Lekaus, Silke
TI  - Vector bundles of degree zero over an elliptic curve
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 351
EP  - 354
VL  - 335
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02478-0/
DO  - 10.1016/S1631-073X(02)02478-0
LA  - en
ID  - CRMATH_2002__335_4_351_0
ER  - 
%0 Journal Article
%A Lekaus, Silke
%T Vector bundles of degree zero over an elliptic curve
%J Comptes Rendus. Mathématique
%D 2002
%P 351-354
%V 335
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02478-0/
%R 10.1016/S1631-073X(02)02478-0
%G en
%F CRMATH_2002__335_4_351_0
Lekaus, Silke. Vector bundles of degree zero over an elliptic curve. Comptes Rendus. Mathématique, Volume 335 (2002) no. 4, pp. 351-354. doi : 10.1016/S1631-073X(02)02478-0. http://www.numdam.org/articles/10.1016/S1631-073X(02)02478-0/

[1] Atiyah, M.F. On the Krull–Schmidt theorem with application to sheaves, Bull. Soc. Math. France, Volume 84 (1956), pp. 307-317 (= Coll. Works, I, 81–93)

[2] Atiyah, M.F. Vector bundles over an elliptic curve, Proc. London Math. Soc. (3), Volume 7 (1957), pp. 414-452 (= Coll. Works, I, 103–143)

[3] Deligne, P.; Milne, J.S.; Ogus, A.; Shih, K. Hodge Cycles, Motives, and Shimura Varieties, Lecture Notes in Math., 900, Springer-Verlag, 1982

[4] Fulton, W.; Harris, J. Representation Theory. A First Course, Graduate Texts in Math., 129, Springer-Verlag, 1991

[5] Hartshorne, R. Algebraic Geometry, Graduate Texts in Math., 52, Springer-Verlag, 1977

[6] Katz, N.M. On the calculation of some differential Galois groups, Invent. Math., Volume 87 (1987), pp. 13-61

[7] Mumford, D.; Fogarty, J.; Kirwan, F. Geometric Invariant Theory, Ergeb. Math. Grenzgeb. (3), 34, Springer-Verlag, 1993

[8] Narasimhan, M.S.; Seshadri, C.S. Stable and unitary bundles on a compact Riemann surface, Ann. of Math., Volume 82 (1965), pp. 540-564

[9] Nori, M.V. On the representations of the fundamental group, Compositio Math., Volume 33 (1976), pp. 29-41

[10] Saavedra Rivano, N. Catégories tannakiennes, Lecture Notes in Math., 265, Springer-Verlag, 1972

Cited by Sources: